Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Unprotected intercourse after periods, taken unwanted 72, starts bleeding. Pregnant?

hi doc .. me n my boyfriend got physical one month back 4 d first tym. it was the tym when i was having the 5th (last) day of my periods. we didnt hv any precaution but we used cloth. but since we found problem with that we removed it after some time. he couldnt insert it properly since the dick was not too hard. we stopped after struggling for sometym. he didnt ejacuate inside me. n d dick was too dry.. i took an unwated 72 after sum 50 hours.. it was feb 7th when my last periods started.. then after taking unwated 72 i got some bleeding from 16 to 18 feb.. today is 16 march and i m still not having periods. is there any possibility of pregnancy?
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic
As there was no penetrative intercourse and even then you took Unwanted 72 with in (50 hours)the advised 72 hours periods there is less chance that you are pregnant.
You got bleeding with in 10 days of the pills so now your periods can be delayed due to hormonal imbalance as the emergency contraceptive pills are known to disturb periods.
Still to be more sure you can get a urine pregnancy test done with a kit at home.
If that is negative then you are not pregnant and the delay of periods is due to hormonal issue.
Hope this answer is helpful to you.
Take care.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor